# SDR 20010529CW009

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N800RF
- Make and model: Lear 25D
- Aircraft serial: 281
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 37702810
- Part serial: 7910009
- Condition: Malfunctioned
- Location: Tailcone
- Part time: 7,271 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LIGHT ON IN FLIGHT.  TROUBLESHOOTING PER MM.  ALL CIRCUITS TESTED GOOD.  REPLACED FIRE DETECT CONTROL BOX.
